On the existence of optimal and ϵ−optimal feedback controls for stochastic second grade fluids

Research output: Contribution to journalArticle

10 Downloads (Pure)

Abstract

This article deals with a feedback optimal control problem for the stochastic second grade fluids. More precisely, we establish the existence of an optimal feedback control for the two-dimensional stochastic second grade fluids, with Navier-slip boundary conditions. In addition, using the Galerkin approximations, we show that the optimal cost can be approximated by a sequence of finite dimensional optimal costs, showing the existence of the so-called ϵ−optimal feedback control.

Original languageEnglish
Pages (from-to)1956-1977
Number of pages22
JournalJournal of Mathematical Analysis and Applications
Volume475
Issue number2
DOIs
Publication statusPublished - 15 Jul 2019

Keywords

  • Feedback optimal control
  • Second grade fluids
  • Stochastic differential equation
  • ϵ−Optimal feedback control

Fingerprint Dive into the research topics of 'On the existence of optimal and ϵ−optimal feedback controls for stochastic second grade fluids'. Together they form a unique fingerprint.

  • Cite this